I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Hormone Therapy / Weak Legs

User
Posted 04 May 2021 at 07:52

Hi all . I seem to be tolerating the Decapeptyl injections really well but have a big issue with very weak legs and pain , and sadly a numbness in my right leg and foot that led to a whole day in hospital last week with suspected spine compression. I already had osteoarthritis in both knees before starting it so it may exacerbate it. Anyone else suffering like this ? 
Good news is that I had a full spine MRI and none of the cancer is near the spinal cord yet. Bad news is , is that nothing else was suggested :-( 

If life gives you lemons , then make lemonade

User
Posted 04 May 2021 at 14:34
Whilst I still can .......

If life gives you lemons , then make lemonade

User
Posted 04 May 2021 at 13:37

I didn’t have weak legs on PROSTAP. Not sure if that is a potential side effect of HT though. I am very glad to hear your spine was ok and there is no compression.

I am sure others will come along with their experiences.

Take care.

 

Ido4

User
Posted 04 May 2021 at 14:26
Overdoing sex?
Show Most Thanked Posts
User
Posted 04 May 2021 at 13:37

I didn’t have weak legs on PROSTAP. Not sure if that is a potential side effect of HT though. I am very glad to hear your spine was ok and there is no compression.

I am sure others will come along with their experiences.

Take care.

 

Ido4

User
Posted 04 May 2021 at 14:26
Overdoing sex?
User
Posted 04 May 2021 at 14:34
Whilst I still can .......

If life gives you lemons , then make lemonade

 
Forum Jump  
©2021 Prostate Cancer UK